Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Luciano Antonelli

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Everything posted by Luciano Antonelli

  1. I was thinking on getting some chemical peel or laser treatment done but they all seem to be very expensive so I am going to resort to more natural methods of improving my skins overall appearance. I am 6 months post-accutane and I have a spattering of mild to moderate rolling scars and some residual redness and darker spots (mostly on the scars themselves). My overall skin texture and skin tone is quite blotchy and doesn't look very healthy. Also, given I was in the midst of my accutane cours
  2. It's been months since I last logged on here. I finished my accutane course 6 months ago and now I'm only taking a 'maintenance' dose of 2 pills per week. When I just finished my treatment in February I had a horrible amount of red marks and scars. 6 months later I'm in much better shape but the scaring is still very noticeable. I still have residual redness, mostly on my scars. I have 4 quite noticeable scars that are also red in color still. Then I have mild scaring in other areas of my cheeks
  3. So a little context is needed to understand why this is such a hard decision for me to make. I started my treatment first week of august, so I'm just under 7 months of treatment. I had a very shitty first 3-4 months. My problem was cystic acne on the area of my face a beard would grow (I don't nor can grow a beard) minus the area around my lips and chin (where I do have facial hair) and the rest of my face which were 100% acne free and healthy. I started clearing up on month 4 and finished by th
  4. Sorry I didn't see this earlier, haven't been on this site until this week since January. After 7 months, I'm clear now. I myself didn't get any better until the end of the forth month, and even then, I wasn't in good shape. I finish my course this week, so I'm looking forward to that. Things aren't over for me yet I'm sad to say. I have quite a lot of residual redness and red marks left behind, which stop me from being happy about having smooth, spot-free skin. Acne is a bitch. But that's a who
  5. I'll be taking my 'last' pill on Wednesday 24th Feb. The apostrophes on last are because after my main course of accutane, I will be taking a "maintenance dose". My derm told me to take 3 pill a week after finishing my 16th box of isotretinoin. By the time I finish the last pill of this box I will have taken a cumulative dosage of around 175 mg/kg. He also said that this low of a dosage wouldn't produce any side effects that my current dosage is, so it would be as if I weren't taking the pill at
  6. Thanks for the feedback! I'm not really getting orange, I'm getting a good natural color, I tan quite well actually. The more prominent marks I've noticed have gotten darker but have also taken in a less red tone making them more of a skin color. All the small red marks that were visible because of exfoliation and being dead pale are almost invisible. I know what I'm doing is ill advised but if made the decision. I'll look in to all of the alternatives you have suggested. For now, aloe vera is b
  7. No feedback so I'll at least keep a log of the situation. So I'm giving aloe vera another run. After a while I discontinued use because it was annoying to do given that I wasn't seen much improvement. I have reason to believe it will be more effective now because before, for whatever reason, my skin wouldn't really absorb the aloe vera gel. It would kind of just form a dry film over my skin that I would later have to wash off. Now that my skin is in better condition than before, it is seemingly
  8. I'm now finishing my 5th month on accutane and at the moment I have nearly no active acne and it would seem that it is only going to keep improving as the days pass. This would be great if it weren't for the fact that my face is riddled with red marks now. For some strange reason, only my left side is in bad shape in terms of post inflammatory erythema (PIE, no, red marks aren't PIH). My right side has some sequels of past acne but it isn't that bad, and it is seemingly getting better week by we
  9. Well it really depends on how bad and what type of acne you had to begin with. You said he wouldn't have prescribed it to you if were up to him meaning that most likely you didn't have a case of acne that totally justified this treatment. Accutane is most commonly used for moderate to severe cases, and for nodular-cystic acne. Unless you had really bad acne and/or nodules or cysts that dose is probably enough. Given your weight you could be taking up to 60-80mg but it's most likely not needed. I
  10. I'm finishing my 4th month and just now am I starting to improve. At first I also got very worse, and in my case that lasted 2 months. Everybody reacts differently to the medication but by the end of the course, months 5 to 6 you will clear up. And this is only in the worst of cases. Most people see results around month 2, others even before that. I myself was in a really bad condition up until month 3. The only thing I can tell you is to be patient. It is common to get worse at first, it's just
  11. If your lesions are predominantly red you're likely dealing with PIE (Post Inflammatory Erythema). Depending on the severity inflammation and your capabilities to heal, PIE can have a prolonged stay on your skin. PIE can also lead to disfiguring scarring. I've noticed that with some my past nodular-cystic or papular pimples, even after went down after a few weeks or months, some would remain there (red) for a long time (I figure this is left over inflammation). Which eventually and unfortunatel
  12. As far as I'm concerned there are 2 types of acne marks. Post inflammatory hyper-pigmentation and another type of mark that is like a lesion being healed, that usually have a more red tone because of leftover blood in the capillaries in that spot. One is due to an excess in pigmentation due to the inflammation and the other is damaged tissue being healed. My derm didn't specifically say the I had PIH or this other type of mark but he compared them to the marks you get on your knees when you scra
  13. Thanks for the reply. I'm going to ask my derm next week about this and other topicals I've been told about to see what he says I can go doing about my marks.
  14. I'm sorry to hear you had such a bad experience with accutane. So far mine hasn't been very pleasing either, but I still have a ways to go. I'm also one of the less common cases that had a rougher response to the treatment than the majority. The "initial" breakouts were horrible and I was in that state for over 2 months. I'm clearing out now and luckily I'm not showing any signs of actual scarring, as in 3 dimensional marks on my skin, but have very wicked red marks albeit mostly smooth skin. I
  15. I'm just about finishing my 3rd month of my course of 40mg per day of accutane. About 2 weeks ago I started noticing the first improvement since the start of my treatment. My blemishes started fading, starting by the worst ones, the big under-the-skin nodules. After the worse ones disappeared, the less severe started going as well. I didn't stop getting breakouts yet, but the ones I do get are very minor in comparison to the ones I was getting the last 2 months, so at least I'm seeing improvemen
  16. I'm just about finishing my 3rd month of my course of 40mg per day of accutane. About 2 weeks ago I started noticing the first improvement since the start of my treatment. My blemishes started fading, starting by the worst ones, the big under-the-skin nodules. After the worse ones disappeared, the less severe started going as well. I didn't stop getting breakouts yet, but the ones I do get are very minor in comparison to the ones I was getting the last 2 months, so at least I'm seeing improvemen
  17. Thanks for the reply! I guess my body has adjusted to some of the side effects, at least the dryness that is. I still suffer lower back pains every now and then when I lay down. How long have you been on it? Notice any improvement?
  18. I finished my 2nd month of treatment 3 days ago. I weigh 53kg and have been on 40mg per day since the beginning. By now I expected for things to be at least a little better, but the past month and a half have been really horrible. I was really hoping to start November with (relatively) clear skin but I don't see that being the case. I suppose I already went through the worst part of it, but I don't see many signs of things improving yet and it's very frustrating. I feel quite terrible most of th
  19. Sorry for the length of this post, future logs will be much shorter. I would really appreciate you reading it all and giving me any feedback. Thank you. I'm 17 years old, male, weigh 53kg (116 lb) and I'm 1.65m (5ft 5in) tall. Besides being on the light side, and also pretty short, I'm not overly skinny nor scrawny, just slim. I only get good exercise in summer but I consider myself to be quite healthy in terms of diet. I have always been of oily and light skin and hair, at least before starti
×